MAUDE Adverse Event Report: K2M, INC. DEFORMITY POLYAXIAL SCREW; SIZE Ø5.5X50 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. DEFORMITY POLYAXIAL SCREW; SIZE Ø5.5X50 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 3001-05550
Medical Device Problem Codes Migration (4003); Premature Separation (4045)
Health Effect - Clinical Codes No Information (3190); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.The subject product has not been returned for evaluation yet.Investigation is still in process.When investigation is complete, k2m inc.Will file a supplemental report indicating the findings.
 
Event or Problem Description
On (b)(6) 2018 it was reported to k2m, inc.That a patient presented with a possible screw disengagement from rod approximately 6 weeks post-operatively.
 
Event or Problem Description
This report is being submitted retrospectively per fda request.Report was initially reported as 3004774117-2018-00120.It was reported that a patient presented with a possible screw disengagement from rod approximately 6 weeks post-operatively.The device remains implanted.
 
Additional Manufacturer Narrative
This report is being submitted retrospectively per fda request.

Brand Name
DEFORMITY POLYAXIAL SCREW; SIZE Ø5.5X50 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karen
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key7773915
Report Number3004774118-2018-00120
Device Sequence Number1431615
Product Code NKB
UDI-Device Identifier10888857046764
UDI-Public10888857046764
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3001-05550
Device Catalogue Number3001-05550
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown